ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Large-time asymptotics for periodic solutions of some generalized Burgers equations

Sachdev, PL and Enflo, BO and Rao, CS and Vaganan, Mayil B and Goyal, Poonam (2003) Large-time asymptotics for periodic solutions of some generalized Burgers equations. In: Studies in Applied Mathematics, 110 (2). pp. 181-204.

[img] PDF
fulltext_ID=118832688&PLACEBO=IE.pdf - Published Version
Restricted to Registered users only

Download (146Kb) | Request a copy
Official URL: http://www3.interscience.wiley.com/journal/1188326...

Abstract

In this paper, we construct large-time asymptotic solutions of some generalized Burgers equations with periodic initial conditions by using a balancing argument. These asymptotics are validated by a careful numerical study. We also show that our asymptotic results agree with the approximate solutions obtained by Parker [1] in certain limits

Item Type: Journal Article
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 31 Aug 2009 06:02
Last Modified: 19 Sep 2010 04:55
URI: http://eprints.iisc.ernet.in/id/eprint/17078

Actions (login required)

View Item View Item